# SDR P5CA9800319

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 7110 · Engine Cowling System
- Part: Tr Sleeve
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FAN T/R TRANSLATING SLEEVE AT 9 O'CLOCK POSITION NEEDS REPAIR INSIDE AND OUTSIDE.  FILLER REPAIRS CARRIED OUT PER SRM 51-40-06 PARA 2B.
